Alert archive / New Mexico / Red Flag Warnings in 2017

Red Flag Warning 14, NWS Albuquerque, NM

March 24, 20174 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Mar 24, 2017, 4:35 AM MDT for 4 counties in New Mexico. It took effect at Mar 24, 2017, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 24, 2017, 4:35 AM MDT (10:35 UTC)
In effect from
Mar 24, 2017, 1:00 PM MDT
Expired
Mar 24, 2017, 7:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 32 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2017-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2017-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

948 
WWUS85 KABQ 241035 CCA
RFWABQ

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Albuquerque NM
435 AM MDT Fri Mar 24 2017

...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY 
EVENING FOR MIDDLE RIO GRANDE VALLEY OF NEW MEXICO DUE TO STRONG 
WINDS AND LOW HUMIDITY...

.In the wake of a low pressure system, winds will remain strong
across the middle Rio Grande valley this afternoon through the
early evening. In addition to the winds, dry conditions and low 
relative humidity will lead to a few hours of critical fire 
weather.

NMZ106-250100-
/O.UPG.KABQ.FW.A.0014.170324T1900Z-170325T0100Z/
/O.NEW.KABQ.FW.W.0014.170324T1900Z-170325T0100Z/
Middle Rio Grande Valley-
435 AM MDT Fri Mar 24 2017

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 1 PM this afternoon to 7 PM MDT
this evening. The Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Middle Rio Grande Valley this afternoon and 
  early evening. 

* 20 FOOT WINDS...Northwest at 20 to 30 mph with occasional 
  gusts to 45 mph. 

* RELATIVE HUMIDITY...12 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 24, 3:19 AM MDT, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 24, 3:19 AM MDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
319 AM MDT Fri Mar 24 2017

.SYNOPSIS...
Cooler temperatures will plague the land of enchantment today as
cooler air filters southward behind the exiting storm system. Snow
showers will linger across the northern mountains this morning before
tapering off by the late afternoon period. Meanwhile, strong to
damaging winds will persist across the eastern plains as a secondary
front pushes southward. Temperatures will rebound a few degrees
Saturday during the temporary break in unsettling weather. Our second
incoming storm will bring precipitation chances to northern areas
Saturday night into Sunday. A more potent storm system will impact
the state Tuesday through Thursday.

&&

.DISCUSSION...
As the storm system exits to the east, wrap around energy from the
storm will keep lingering snow showers across the northern mtns to
the NE Plains through the early evening hours. Cooler cond will also
filter southward behind the exiting system plummeting today's highs
25-35 degrees along and east of the central mtn chain. Strong winds
will redevelop this morning central and east with high, possibly
damaging winds continuing across the eastern plains this aftn as a
secondary cold front pushes southward. Chances of blowing dust will
develop across the NE Plains this aftn. So far, winter weather
advisories will persist across the Sangre De Cristos eastward through
midday but all wind highlights across central and eastern NM will
continue through this evening. Luckily, winds and precip chances will
gradually taper off this evening with a drier and colder night
across the state.

Sat will be dry and mild as temps rebound 5-10 degrees with help
from brief upper level ridging developing over the region.

The second incoming storm system will be quick moving as it clips the
northern tier of the state Sat night into Sun. Light to moderate
precipitation will favor the northern mtns with moderate breezes
central and east followed by temps cooling again. The third, more
potent storm system is still on track to bring widespread unsettling
weather Tues through Thurs...with another upper level disturbance to
follow by the end of the week.

32

&&

.FIRE WEATHER...
...CRITICAL FIRE WEATHER EXPECTED TODAY IN MIDDLE
RIO GRANDE VALLEY OF NEW MEXICO...

A dynamic low pressure system continues to bring some big impacts to
portions of New Mexico. With the low currently over the northeastern
corner of the state, wrap-around moisture and snow continues to fall
over the northern mountains with strong to severe winds
accompanying. The back door surface front is still winding up for a
plunge into eastern NM later this morning, allowing winds to spike
up even more with gusts of 60-75 mph not out of the question.
Precipitation will slowly diminish toward the afternoon hours, and
the cooler temperatures will be accompanied by higher RH values.
While the RH will stay above the defined critical thresholds in
eastern NM, significant attention should be retained to much of the
plains due to the severe wind gusts expected. Despite some cooling
in the Rio Grande valley, temperatures will remain close to seasonal
averages for late March and some drier air will help nudge dewpoints
and minimum RH values down below critical thresholds for a few hours
this afternoon. Thus, the Fire Weather Watch will be upgraded to a
Red Flag warning. At this time it appears the lower part of the
valley around Socorro would have an easier time meeting the criteria
than the Albuquerque area.

Winds will finally abate after dark this evening as the low pulls
farther east and away from NM. Humidity recoveries tonight will be
highly variable with some poor recoveries expected in the west
central zones and good to excellent RH rebounds in the far eastern
plains. With short wave ridging aloft, a rebound in temperatures is
anticipated Saturday. Just about all locales in the forecast area
should eclipse normal high temperature values, and good to excellent
ventilation rates will develop everywhere but the far northern
mountains of NM. Breezes will start to increase, mainly in the
southern tier of zones, late Saturday afternoon, but the speeds will
be drastically less and more tolerable compared to yesterday and
today.

Winds aloft increase a bit more Saturday night as the next Pacific
disturbance quickly crosses over northern NM. The faster progression
of this feature and an overall weaker structure will limit the
precipitation and wind impacts on NM, but breezy to windy conditions
will still transpire Sunday afternoon. Another shot of cooler
temperatures will also accompany this trough passage with
precipitation staying light and generally confined to the northern
tier of NM. The stronger winds will warrant a watchful eye and
humidity could be marginally critical in some east central zones
Sunday afternoon, but no formal Fire Weather Watch has been issued
at this time.

Another break in the action will grace NM on Monday with warming
temperatures, lighter winds, and drier conditions. This respite will
be short-lived though, as yet another Pacific trough will be quickly
moving inland into the southwestern states late Monday into Monday
night. This trough is forecast to deepen into a low as it crosses
the Land of Enchantment Tuesday, spreading some precipitation over
portions of the state while shifting wind directions and cooling
temperatures some. This repetitive cycle will finish out the end of
next week, as one more additional low pressure system passage will
be in the works.

52

&&

.AVIATION...
06Z TAF CYCLE
Precipitation, visibility, and ceiling impacts will be of greatest
concern through the overnight and early morning hours in north
central New Mexico. As low pressure strengthens over the northeastern
part of the state, some periods of heavier banded snow will impact
the northern mountains and the Raton ridge where very low visibility
in snow and blowing snow will be a concern along with mountain
obscurations. Winds will be strong in this area too through dawn, but
will see an extreme resurgence through the post-dawn morning hours
and into the remainder of the day. Wind speeds will be severe, mainly
over northeastern and east central New Mexico Friday where gusts of
50 to 60 kt are expected. Precipitation coverage and intensity will
have diminished substantially by Friday afternoon with improving
visibility/ceilings.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  56  30  66  32 /   0   0  10  30
Dulce...........................  54  24  60  32 /  10   5  10  40
Cuba............................  54  30  62  32 /  20   5   5  30
Gallup..........................  57  22  65  29 /   0   0  10  20
El Morro........................  53  26  62  28 /   5   0   0  10
Grants..........................  58  19  68  28 /   0   0   0   5
Quemado.........................  56  30  65  32 /   5   0   0   5
Glenwood........................  68  34  73  37 /   0   0   0   0
Chama...........................  49  23  55  30 /  30   5  10  40
Los Alamos......................  55  35  62  36 /  20   0   0  20
Pecos...........................  55  32  63  35 /  30   0   0  10
Cerro/Questa....................  48  23  59  31 /  60   0   0  20
Red River.......................  38  21  51  26 /  80   0   0  20
Angel Fire......................  43  16  56  23 /  70   0   0  10
Taos............................  51  23  62  30 /  50   0   0  20
Mora............................  52  28  63  36 /  30   0   0  10
Espanola........................  60  33  68  37 /  20   0   0  20
Santa Fe........................  54  35  63  37 /  30   0   0  10
Santa Fe Airport................  59  31  67  35 /  20   0   0  10
Albuquerque Foothills...........  61  37  69  40 /  10   0   0   5
Albuquerque Heights.............  63  37  70  41 /  10   0   0   0
Albuquerque Valley..............  64  33  70  36 /  10   0   0   0
Albuquerque West Mesa...........  64  36  71  39 /  10   0   0   5
Los Lunas.......................  66  34  72  39 /   5   0   0   0
Rio Rancho......................  63  38  71  39 /  10   0   0  10
Socorro.........................  68  36  74  43 /   0   0   0   0
Sandia Park/Cedar Crest.........  57  34  65  36 /  20   0   0   5
Tijeras.........................  60  35  67  38 /  20   0   0   5
Moriarty/Estancia...............  60  26  68  34 /  10   0   0   0
Clines Corners..................  57  31  66  35 /  10   0   0   0
Gran Quivira....................  61  35  68  39 /   0   0   0   0
Carrizozo.......................  65  37  71  42 /   5   0   0   0
Ruidoso.........................  59  36  64  40 /   5   0   0   0
Capulin.........................  43  26  58  34 /  80  10   0   5
Raton...........................  49  25  65  33 /  70   5   0   5
Springer........................  52  27  68  36 /  40   0   0   0
Las Vegas.......................  56  27  66  35 /  20   0   0   0
Clayton.........................  49  31  68  41 /  50   5   0   0
Roy.............................  53  30  69  40 /  30   0   0   0
Conchas.........................  61  32  72  41 /  10   0   0   0
Santa Rosa......................  63  33  72  42 /  10   0   0   0
Tucumcari.......................  62  33  74  43 /  10   0   0   0
Clovis..........................  63  34  73  42 /   5   0   0   0
Portales........................  65  35  74  43 /   5   0   0   0
Fort Sumner.....................  64  33  73  43 /   5   0   0   0
Roswell.........................  72  37  76  44 /   0   0   0   0
Picacho.........................  69  37  75  43 /   0   0   0   0
Elk.............................  64  36  71  43 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 7 PM MDT this evening for the following
zones... NMZ521-523-526-528-529-531>535-537-539-540.

Blizzard Warning until 1 PM MDT this afternoon for the following
zones... NMZ513-515-527.

High Wind Warning from 6 AM this morning to 7 PM MDT this evening
for the following zones... NMZ530.

Wind Advisory until 7 PM MDT this evening for the following zones...
 NMZ506>508-511-519-520-522-524-525.

Winter Weather Advisory until 1 PM MDT this afternoon for the
following zones... NMZ512-514-516.

&&

32
Hazardous weather outlook, Mar 24, 4:08 AM MDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
408 AM MDT Fri Mar 24 2017

NMZ501>540-251200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
408 AM MDT Fri Mar 24 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A red flag warning is in effect this afternoon along the central and
lower Rio Grande valley where near seasonal normal temperatures with
drier air will help nudge dewpoints below critical thresholds for a
few hours today. Strong winds will redevelop today central and east
with damaging high winds across the eastern plains as a secondary
cold front pushes southward. Chances of blowing dust will develop
across the NE Plains. Drier and cooler conditions will prevail
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Sat will be dry and mild allowing temperatures to rebound a few
degrees above normal. Light to moderate precipitation will develop
across the northern tier with breezes central and east Sat night
into Sunday as the second storm system clips northern New Mexico. The
third, more potent storm system will bring widespread unsettling
weather Tues through Thurs.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

01

In the hours before

Local storm report, Mar 23, 11:02 PM MDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1102 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HIGH SUST WINDS  3 ESE MORIARTY          34.98N 106.00W
03/23/2017  M46 MPH          TORRANCE           NM   AWOS

            K0E0 AWOS.

&&

EVENT NUMBER ABQ1701408

CML
Local storm report, Mar 23, 11:04 PM MDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1104 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HIGH SUST WINDS  4 NNE DURAN             34.52N 105.36W
03/23/2017  M50 MPH          TORRANCE           NM   MESONET

&&

EVENT NUMBER ABQ1701409

CML
Local storm report, Mar 23, 11:05 PM MDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1105 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HIGH SUST WINDS  2 ENE CLAYTON           36.46N 103.14W
03/23/2017  M43 MPH          UNION              NM   ASOS

            KCAO ASOS.

&&

EVENT NUMBER ABQ1701410

CML
Local storm report, Mar 23, 11:06 PM MDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1106 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HIGH SUST WINDS  3 WSW BELEN             34.65N 106.83W
03/23/2017  M40 MPH          VALENCIA           NM   AWOS

            KE80 AWOS.

&&

EVENT NUMBER ABQ1701411

CML
Local storm report, Mar 23, 11:23 PM MDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1123 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     NON-TSTM WND GST 8 SSW RED RIVER         36.59N 105.45W
03/23/2017  M63 MPH          TAOS               NM   PUBLIC

            KACHINA PEAK AT TAOS SKI AREA.

&&

EVENT NUMBER ABQ1701412

50
Local storm report, Mar 23, 11:25 PM MDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1125 PM MDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     NON-TSTM WND GST RATON CREWS AIRPORT     36.73N 104.50W
03/23/2017  M69 MPH          COLFAX             NM   ASOS

            KRTN ASOS.

0125 PM     HIGH SUST WINDS  4 NNE DURAN             34.52N 105.36W
03/23/2017  M50 MPH          TORRANCE           NM   MESONET

0131 PM     NON-TSTM WND GST 5 S ALBUQUERQUE         35.04N 106.62W
03/23/2017  M67 MPH          BERNALILLO         NM   ASOS

            KABQ ASOS.

0136 PM     NON-TSTM WND GST 2 NE DUNKEN             32.82N 105.18W
03/23/2017  M60 MPH          CHAVES             NM   PARK/FOREST SRVC

            DUNKEN RAWS.

0155 PM     HIGH SUST WINDS  3 WSW BELEN             34.65N 106.83W
03/23/2017  M40 MPH          VALENCIA           NM   AWOS

            KE80 AWOS.

0200 PM     HIGH SUST WINDS  2 S LOGAN               35.35N 103.41W
03/23/2017  M40 MPH          QUAY               NM   MESONET

0209 PM     NON-TSTM WND GST 3 SE SANTA ANA PUEBLO   35.32N 106.48W
03/23/2017  M63 MPH          SANDOVAL           NM   APRSWXNET/CWOP

0225 PM     NON-TSTM WND GST 10 SW BINGHAM           33.79N 106.49W
03/23/2017  M59 MPH          SOCORRO            NM   MESONET

            WHITE SANDS MISSILE RANGE - MINE.

0235 PM     HIGH SUST WINDS  3 ESE MORIARTY          34.98N 106.00W
03/23/2017  M46 MPH          TORRANCE           NM   AWOS

            K0E0 AWOS.

0239 PM     HIGH SUST WINDS  6 NE LAS VEGAS          35.66N 105.14W
03/23/2017  M55 MPH          SAN MIGUEL         NM   ASOS

            KLVS ASOS.

0253 PM     HIGH SUST WINDS  1 SSE CLINES CORNERS    35.00N 105.66W
03/23/2017  M40 MPH          TORRANCE           NM   ASOS

            KCQC ASOS.

0255 PM     NON-TSTM WND GST 3 ESE MORIARTY          34.98N 106.00W
03/23/2017  M63 MPH          TORRANCE           NM   AWOS

            K0E0 AWOS.

0258 PM     NON-TSTM WND GST STANLEY                 35.15N 105.98W
03/23/2017  M61 MPH          SANTA FE           NM   TRAINED SPOTTER

0310 PM     HIGH SUST WINDS  2 ENE CLAYTON           36.46N 103.14W
03/23/2017  M43 MPH          UNION              NM   ASOS

            KCAO ASOS.

0313 PM     HIGH SUST WINDS  8 SE MESA               33.91N 104.56W
03/23/2017  M51 MPH          CHAVES             NM   APRSWXNET/CWOP

0313 PM     NON-TSTM WND GST 8 SE MESA               33.91N 104.56W
03/23/2017  M69 MPH          CHAVES             NM   APRSWXNET/CWOP

0321 PM     NON-TSTM WND GST DES MOINES              36.76N 103.83W
03/23/2017  M68 MPH          UNION              NM   BROADCAST MEDIA

            SCHOOLNET SITE RELAYED.

0335 PM     HIGH SUST WINDS  5 S ARROYO HONDO        36.46N 105.67W
03/23/2017  M43 MPH          TAOS               NM   AWOS

            KSKX AWOS.

0340 PM     HIGH SUST WINDS  3 NNE LA CIENEGA        35.60N 106.11W
03/23/2017  M43 MPH          SANTA FE           NM   ASOS

            KSAF ASOS.

0348 PM     NON-TSTM WND GST 4 SSE ROSWELL           33.32N 104.50W
03/23/2017  M58 MPH          CHAVES             NM   ASOS

            KROW ASOS.

0350 PM     TSTM WND GST     2 SW DORA               33.92N 103.36W
03/23/2017  M72 MPH          ROOSEVELT          NM   MESONET

0354 PM     HIGH SUST WINDS  7 ENE TUCUMCARI         35.21N 103.61W
03/23/2017  M74 MPH          QUAY               NM   ASOS

            KTCC ASOS.

0355 PM     HIGH SUST WINDS  2 SW DORA               33.92N 103.36W
03/23/2017  M45 MPH          ROOSEVELT          NM   MESONET

0405 PM     TSTM WND GST     4 S CLOVIS              34.35N 103.20W
03/23/2017  E60 MPH          CURRY              NM   PUBLIC

0406 PM     NON-TSTM WND GST 1 N CANNON AFB          34.39N 103.31W
03/23/2017  M67 MPH          CURRY              NM   ASOS

            KCVS ASOS.

0407 PM     TSTM WND GST     1 N CANNON AFB          34.39N 103.31W
03/23/2017  M67 MPH          CURRY              NM   ASOS

            KCVS ASOS.

0415 PM     HIGH SUST WINDS  RATON CREWS AIRPORT     36.73N 104.50W
03/23/2017  M59 MPH          COLFAX             NM   ASOS

            KRTN ASOS.

0459 PM     HIGH SUST WINDS  4 S MESA                33.93N 104.69W
03/23/2017  M49 MPH          CHAVES             NM   APRSWXNET/CWOP

0459 PM     NON-TSTM WND GST 4 S MESA                33.93N 104.69W
03/23/2017  M77 MPH          CHAVES             NM   APRSWXNET/CWOP

0500 PM     NON-TSTM WND GST 2 E CLOVIS              34.41N 103.17W
03/23/2017  M60 MPH          CURRY              NM   TRAINED SPOTTER

0525 PM     HIGH SUST WINDS  9 ESE MESITA            34.98N 107.17W
03/23/2017  M41 MPH          CIBOLA             NM   NMDOT

0525 PM     HIGH SUST WINDS  4 NE VAUGHN             34.63N 105.15W
03/23/2017  M41 MPH          GUADALUPE          NM   MESONET

0527 PM     NON-TSTM WND GST 1 NW SUMNER LAKE        34.62N 104.40W
03/23/2017  M61 MPH          DE BACA            NM   APRSWXNET/CWOP

0545 PM     NON-TSTM WND GST 2 E FORT SUMNER         34.48N 104.20W
03/23/2017  M70 MPH          DE BACA            NM   TRAINED SPOTTER

0552 PM     HIGH SUST WINDS  1 NW SUMNER LAKE        34.62N 104.40W
03/23/2017  M42 MPH          DE BACA            NM   APRSWXNET/CWOP

0555 PM     HIGH SUST WINDS  MONTOYA                 35.10N 104.06W
03/23/2017  M41 MPH          QUAY               NM   MESONET

0558 PM     HIGH SUST WINDS  13 SE TOLAR             34.30N 103.80W
03/23/2017  M40 MPH          ROOSEVELT          NM   AWOS

            K4MR AWOS.

0600 PM     HIGH SUST WINDS  4 WSW TUCUMCARI         35.15N 103.80W
03/23/2017  M48 MPH          QUAY               NM   MESONET

0601 PM     NON-TSTM WND GST 4 SW CLOVIS             34.37N 103.25W
03/23/2017  M60 MPH          CURRY              NM   PUBLIC

            THE WIND KICKED UP A LOT OF DUST.

0615 PM     NON-TSTM WND GST 7 ENE TUCUMCARI         35.21N 103.61W
03/23/2017  M61 MPH          QUAY               NM   ASOS

            KTCC ASOS.

0625 PM     NON-TSTM WND GST 6 SW CLOVIS             34.35N 103.28W
03/23/2017  M60 MPH          CURRY              NM   PUBLIC

            VISIBILITY LESS THAN A QUARTER MILE IN BLOWING DUST.

0635 PM     HIGH SUST WINDS  3 NNW TEXICO            34.43N 103.07W
03/23/2017  M44 MPH          CURRY              NM   AWOS

            KCVN AWOS.

0639 PM     NON-TSTM WND GST 2 SE CLOVIS             34.39N 103.17W
03/23/2017  M58 MPH          CURRY              NM   APRSWXNET/CWOP

0658 PM     HIGH SUST WINDS  1 N CANNON AFB          34.39N 103.31W
03/23/2017  M41 MPH          CURRY              NM   ASOS

            KCVS ASOS.

0737 PM     NON-TSTM WND GST 6 WNW SANDIA PARK       35.21N 106.45W
03/23/2017  M60 MPH          BERNALILLO         NM   PUBLIC

            TOP OF SANDIA PEAK TRAM.

0745 PM     SNOW             13 ESE CUBA             35.95N 106.75W
03/23/2017  M6.0 INCH        SANDOVAL           NM   CO-OP OBSERVER

1107 PM     SNOW             CHAMA                   36.89N 106.58W
03/23/2017  M1.2 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ1701360 ABQ1701409 ABQ1701361 ABQ1701365 ABQ1701411
ABQ1701395 ABQ1701403 ABQ1701405 ABQ1701408 ABQ1701368 ABQ1701407
ABQ1701367 ABQ1701366 ABQ1701410 ABQ1701384 ABQ1701385 ABQ1701370
ABQ1701406 ABQ1701404 ABQ1701378 ABQ1701373 ABQ1701375 ABQ1701400
ABQ1701371 ABQ1701387 ABQ1701376 ABQ1701374 ABQ1701381 ABQ1701382
ABQ1701372 ABQ1701386 ABQ1701394 ABQ1701392 ABQ1701383 ABQ1701393
ABQ1701396 ABQ1701401 ABQ1701397 ABQ1701377 ABQ1701398 ABQ1701379
ABQ1701389 ABQ1701390 ABQ1701388 ABQ1701380 ABQ1701413 ABQ1701414

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 9:46 PM MDTBlizzard WarningABQ18 hr

Nearby

Red Flag Warnings in New Mexico, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.